`a`
Electronic Research Announcements in Mathematical Sciences (ERA-MS)
 

Volume 21,     2014

1

Unboundedness of the Lagrangian Hofer distance in the Euclidean ball    Pages : 1 - 7

Sobhan Seyfaddini

 Abstract       References       Full Text            Related Articles

2

Square function estimates in spaces of homogeneous type and on uniformly rectifiable Euclidean sets    Pages : 8 - 18

Steve Hofmann,  Dorina Mitrea,  Marius Mitrea and Andrew J. Morris

 Abstract       References       Full Text            Related Articles

3

The spectral gap of graphs and Steklov eigenvalues on surfaces    Pages : 19 - 27

Bruno Colbois and Alexandre Girouard

 Abstract       References       Full Text            Related Articles

4

Remarks on 5-dimensional complete intersections    Pages : 28 - 40

Jianbo Wang

 Abstract       References       Full Text            Related Articles

5

Exponentially small asymptotic estimates for the splitting of separatrices to whiskered tori with quadratic and cubic frequencies    Pages : 41 - 61

Amadeu Delshams,  Marina Gonchenko and Pere Gutiérrez

 Abstract       References       Full Text            Related Articles

6

A gradient estimate for harmonic functions sharing the same zeros    Pages : 62 - 71

Dan Mangoubi

 Abstract       References       Full Text            Related Articles

7

From local to global equilibrium states: Thermodynamic formalism via an inducing scheme    Pages : 72 - 79

Renaud Leplaideur

 Abstract       References       Full Text            Related Articles

8

Compactly supported Hamiltonian loops with a non-zero Calabi invariant    Pages : 80 - 88

Asaf Kislev

 Abstract       References       Full Text            Related Articles

9

Pseudo-Anosov eigenfoliations on Panov planes    Pages : 89 - 108

Chris Johnson and Martin Schmoll

 Abstract       References       Full Text            Related Articles

10

On Helly's theorem in geodesic spaces    Pages : 109 - 112

Sergei Ivanov

 Abstract       References       Full Text            Related Articles

11

On existence of PI-exponents of codimension growth    Pages : 113 - 119

Mikhail Zaicev

 Abstract       References       Full Text            Related Articles

12

Number of extremal subsets in Alexandrov spaces and rigidity    Pages : 120 - 125

Nina Lebedeva

 Abstract       References       Full Text            Related Articles

13

Minkowski bases on algebraic surfaces with rational polyhedral pseudo-effective cone    Pages : 126 - 131

Piotr Pokora and Tomasz Szemberg

 Abstract       References       Full Text            Related Articles

14

An arithmetic ball quotient surface whose Albanese variety is not of CM type    Pages : 132 - 136

Chad Schoen

 Abstract       References       Full Text            Related Articles

15

Motivic functions, integrability, and applications to harmonic analysis on $p$-adic groups    Pages : 137 - 152

Raf Cluckers,  Julia Gordon and Immanuel Halupczok

 Abstract       References       Full Text            Related Articles

16

Canonical Cartan connections on maximally minimal generic submanifolds $\mathbf{M^5 \subset \mathbb{C}^4}$    Pages : 153 - 166

Masoud Sabzevari,  Joël Merker and Samuel Pocchiola

 Abstract       References       Full Text            Related Articles

17

Groups of Lie type, vertex algebras, and modular moonshine    Pages : 167 - 176

Robert L. Griess Jr. and Ching Hung Lam

 Abstract       References       Full Text            Related Articles

18

On the injectivity radius in Hofer's geometry    Pages : 177 - 185

François Lalonde and Yasha Savelyev

 Abstract       References       Full Text            Related Articles

19

Globally subanalytic CMC surfaces in $\mathbb{R}^3$    Pages : 186 - 192

J. L. Barbosa,  L. Birbrair,  M. do Carmo and A. Fernandes

 Abstract       References       Full Text            Related Articles